- 3 replies
- 3764 views
- 0 followings
Anyone have this problem with Heart Calm?I have been taking magnesium supplements for the past several months to help alleviate PVC's that I have had for many years. (Diagnosed with Afib 1 1/2 yrs ago. Had ablation done last April with no episodes of afib since, but PVC's continued) I was confused about which magnesium supplement to take, so I tried taking Magnesium Taurate for 1 month, then Magnesium Orotate for the next month, and now this month Heart Calm. I have noticed a slight reduction in PVC's with all 3, but I have had stomach pains with the Heart Calm. I take them after eating, not on an empty stomach, so that should not be an issue. Anyone else experience this with Heart Calm? I did not have this with the other supplements. I think that the Magnesium Orotate worked the best, but the tablets are HUGE!!!!!! Any suggestions about your experiences with magnesium supplements would be appreciated. Thanks.
Spencer, January 20, 2018 10:07am ESTHeavy amounts of Mg will upset your GI tract. Try reducing the doseage till you find the point your body can withstand it. My nutrionist said to try the natural calm at low levels and then increase. Too much and it will cause stomach cramps.
Thumper2, January 21, 2018 1:51am ESTBaBa, I don't know about Heart Calm, but I suggest you do a Search on this forum, typing in "Magnesium," and see what types and amounts of magnesium people are taking, and the effects which they have had. I take Doctor's Best, 200 mg/day, and have had no pains, cramps, or other negative things. I'm glad you are looking into magnesium and hope that it will help you.Thumper2 (Judy)
Survior65, January 21, 2018 6:29am ESTI just started on heart calm magnesium and have experienced heart burn and diarrhea. But , the Dr. also increased my sotalol and that also can cause stomach issues.